Volume 25, Issue 2
Global Estimates in Orlicz Spaces for p-Laplacian Systems in RN

Fengping Yao & Shulin Zhou

J. Part. Diff. Eq., 25 (2012), pp. 103-114.

Published online: 2012-06

Preview Full PDF 63 384
Export citation
  • Abstract

In this paper we obtain global estimates in Orlicz spaces for weak solutions of p-Laplacian systems in R^N for N≥ 2. Our results improve the known results for such problems.

  • Keywords

Orlicz space global gradient p-Laplacian systems

  • AMS Subject Headings

35J60 46E30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-25-103, author = {}, title = {Global Estimates in Orlicz Spaces for p-Laplacian Systems in RN}, journal = {Journal of Partial Differential Equations}, year = {2012}, volume = {25}, number = {2}, pages = {103--114}, abstract = {

In this paper we obtain global estimates in Orlicz spaces for weak solutions of p-Laplacian systems in R^N for N≥ 2. Our results improve the known results for such problems.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v25.n2.1}, url = {http://global-sci.org/intro/article_detail/jpde/5178.html} }
Copy to clipboard
The citation has been copied to your clipboard